# SDR DALA2018092005677

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 82,337 hours, 36,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM RBL 16, LBL 16, RBL 2 AND LBL 2 ALSO ON STRINGER RBL 10, LBL 10, RBL7 AND LBL 7 FROM STA 1300 TO 1350 AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2 BEAM RBL 16, LBL 16, RBL 2 AND LBL 2 ALSO ON STRINGER RBL 10, LBL 10, RBL7 AND LBL 7 FROM STA 1300 TO 1350 WERE REPAIRED PER SRM 53-00-53 REP 1 FIG 201.
